Алгебра и анализ
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив
Импакт-фактор
Подписка

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Алгебра и анализ:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Алгебра и анализ, 2003, том 15, выпуск 1, страницы 118–147 (Mi aa771)  

Эта публикация цитируется в 2 научных статьях (всего в 2 статьях)

Статьи

Limiting distributions of theta series on Siegel half-spaces

F. Götzea, M. Gordinb

a Fakultät für Mathematik, Universität Bielefeld, Bielefeld, Germany
b С.-Петербургское отделение Математического института им. В. А. Стеклова, Санкт-Петербург, Россия

Аннотация: Let $m>1$ be an integer. For any $Z$ from the Siegel upper half-space we consider the multivariate theta series
$$ \Theta(Z)=\sum_{\bar n\in\mathbb Z^m}\exp(\pi i^t\bar n Z\bar n). $$
The function $\Theta$ is invariant with respect to every substitution $Z\longmapsto Z+P$, where $P$ is a real symmetric matrix with integral entries and even diagonal. Therefore, for any real matrix $Y>0$ the function $\Theta_Y(\cdot)=(\det Y)^{1/4}\Theta(\cdot+iY)$ may be viewed as a complex-valued random variable on the torus $\mathbb T^{m(m+1)/2}$ with the probability Haar measure. We prove that there exists a weak limit of the distribution of $\Theta_{\tau Y}$ as $\tau\to0$, and this limit does not depend on the choice of $Y$. This theorem is an extension of known results for $m=1$ to higher dimension. We also establish the rotational invariance of the limiting distribution. The proof of the main theorem makes use of Dani–Margulis' and Ratner's results on dynamics of unipotent flows.

Ключевые слова: theta series, Siegel's half-space, convergence in distribution, closed horospheres, unipotent flows.

Полный текст: PDF файл (1494 kB)
Список литературы: PDF файл   HTML файл

Англоязычная версия:
St. Petersburg Mathematical Journal, 2004, 15:1, 81–102

Реферативные базы данных:

Поступила в редакцию: 02.09.2002
Язык публикации: английский

Образец цитирования: F. Götze, M. Gordin, “Limiting distributions of theta series on Siegel half-spaces”, Алгебра и анализ, 15:1 (2003), 118–147; St. Petersburg Math. J., 15:1 (2004), 81–102

Цитирование в формате AMSBIB
\RBibitem{GotGor03}
\by F.~G\"otze, M.~Gordin
\paper Limiting distributions of theta series on Siegel half-spaces
\jour Алгебра и анализ
\yr 2003
\vol 15
\issue 1
\pages 118--147
\mathnet{http://mi.mathnet.ru/aa771}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1979719}
\zmath{https://zbmath.org/?q=an:1046.11025}
\transl
\jour St. Petersburg Math. J.
\yr 2004
\vol 15
\issue 1
\pages 81--102
\crossref{https://doi.org/10.1090/S1061-0022-03-00803-3}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/aa771
  • http://mi.mathnet.ru/rus/aa/v15/i1/p118

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Götze F., “Lattice point problems and values of quadratic forms”, Invent. Math., 157:1 (2004), 195–226  crossref  mathscinet  zmath  adsnasa  isi  scopus
    2. Cosentino S., Flaminio L., “Equidistribution for higher-rank Abelian actions on Heisenberg nilmanifolds”, J. Mod. Dyn., 9 (2015), 305–353  crossref  mathscinet  zmath  isi  elib  scopus
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Просмотров:
    Эта страница:193
    Полный текст:77
    Литература:42
    Первая стр.:1
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021